Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Gay Men

Pages: 1
Anonymous
Unregistered

Viracept GI help
      #79361 - 12/22/03 11:50 AM

Has anyone had any luck with anything that will help with the Viracept-related diarreah, gas and bloating? Any help would be appreciated.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Viracept GI help new
      #98699 - 05/13/04 05:51 AM

Hello,
My name is Achi Nadia from ivory coast in west Africa presently residing in Dakar Senegal as refugee.
My hobbies are reading,music,watching of movies and playing of basket ball.
I was impressed when i saw your profile and will like to
establishe a long lasting relation ship with you.
In addition,i will like you to reply me through my private e mail
box(achi_nadia@yahoo.com ).
Thanks waiting to hear from you soonest.
MIss Achi Nadia












Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2182

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3